# SDR DL72W971492

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Split
- Location: Nr 1 Engine
- Component: 656192643
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LITE SMOKE IN CABIN AND COCKPIT ASSOCIATED WITH A/C SMELL WITH SMOKE.  CABIN AND COCKPIT COOL AIR VERY INEFFICIENT.  AIR FORCEFULLY BLOWING OUT OF RT RAM COOLING DOOR.  LOST PRESSURIZATION IN CABIN WHEN THROTTLES ARE AT IDLE.  FOUND HI PRESS REG SENSE LINE FOR NR 1 ENG SPLIT.  REPLACED LINE, RAN ENGS AND ALL CKED OK NO HINT OF SMOKE, PACKS COOL.  PRESSURIZED A/C TO 3 PSID, MAINTAINED PERFORMED ACCEL-DECELL, ALL ENGS CKS GOOD.
